# SDR CA090205006

- Difficulty date: February 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 25,110 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Thrust Bearing
- Condition: Improper Part
- Location: Actuator
- Component: Actuator
- Component part number: 99810057654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR ACTUATOR WAS REMOVED TO COMPLETE AN INSP, END PLAY AND RELUBE. WHEN ACTUATOR WAS DISASSEMBLED IT WAS DISCOVERED THAT THRUST BEARING (REF I.P.C. PAGE 32-30-40 ITEM 20) WAS NOT CORRECT.  COMPONENT MM REQUIRES THAT THIS BEARING BE INSTALLED A CERTAIN WAY OR IT WILL FAIL.  TO THAT END THE BEARING IS MARKED WITH THRUST HERE.   THERE WERE NO MARKINGS ON THE BEARING THAT WAS INSTALLED AND IT DID NOT HAVE A PN THAT WOULD MATCH THE ORIGINAL BEARING. PN OF THE ORIGINAL BEARING WAS 7107KRD, PN ON THE INSTALLED BEARING WAS S 6007 C TA A7 GMN-A (GERMANY) THE OVERHAULER WAS CONTACTED AND THEY ASKED FOR THE ACTUATOR TO BE RETURNED.  UNAPPROVED PART
